Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

N123

Member
  • Total Reviews

    0
  • Content Count

    7
  • Joined

  • Last visited

Community Reputation

0 Neutral

About N123

  • Rank
    New Member
  1. I'm on my final pill but now my fingers have started to wrinkle...every time I take a shower they wrinkle in about a minute or two they're getting worse everyday what should I do? use my cetaphil moisturizer on my hands?
  2. I've been moisturizing but their still getting worse and its only on one side of my face
  3. I have the Cetaphil Moisturizer, is that good enough? and i've been using an eye cream, should i stop and just use cetaphil instead? On my eyes I mean
  4. I've been taking Accutane for almost 5 months now and I've been developing some wrinkles under my eyes and I can see a little bit of laugh lines starting from my nose. I was wondering if I should stop? Or maybe do something to stop them? They look like they're getting worse every day, and I can't see my dermatologist til next week. Thanks.
×